# SDR A6WA200740016

- Difficulty date: January 10, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 621 FLOOR SUPPORT ANGLE IS CRACKED .5 INCH LONG IN OUTBOARD RADIUS.  MAINTENANCE REPAIRED FLOOR SUPPORT IAW BOMBARDIER REO 601R-53-61-117 REV C.  (M)
